# SDR PCSA2010072201

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 73,436 hours, 41,583 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 3000 FT THE LOWER AFT CARGO FIRE ALARM SOUNDED.  UPON LANDING MAINTENANCE PERFORMED OPS CHECK OF THE LOWER CARGO COMPT SMOKE DETECTION SYSTEM.  FOUND NORMAL PER SECRURAPLANE CMM.  NO FREIGHT IN AFT CARGO COMPT.  PERFORMED VISUAL INSPECTION OF COMPARTMENT LINER FOR EVIDENCE OF OVERHEAT DAMAGE, NONE FOUND.  REMOVED LINER, PERFORMED VISUAL INSPECTION OF DUCTING AND AREAS FOR HEAT AND DUCT DAMAGE, NO DAMAGE NOTED.  PERFORMED LEAK CHECK AT T/O POWER.  NO LEAKS NOTED.  PERFORMED SECOND OPERATIONAL TEST OF THE COMPT SMOKE DETECTOR SYSTEM.  FOUND LOW BATTERY AT SDU A4608.  REPLACED BATTERY AND SYSTEM OPS CHECK NORMAL.  RE-INSTALLED GILL LINER.
